# SDR HEEA979058

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3116P
- Make and model: Bell 206L-3
- Aircraft serial: 51530
- System (JASC): 2350 · Audio Integrating System
- Part: Mixer Box
- Part number: PHI001200001201
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE OF MIXER BOX INOPERATIVE. REPLACED WITH SERVICEABLE MIXER BOX.
